Discount: Equate – Ibuprofen 200 mg, Dye-Free, 100 Tablets (Compare to Advil)

51GF3y3YClL

Get The Best Deal
See Special Price
$7.20
 
ADD TO CART

Temporarily relieves minor aches and pains. Headache. Muscular aches. Minor pain of arthritis. Toothache. Backache. Common cold.

  • Compare to Advil Tablets Active Ingredient.
  • Ibuprofen Tablets 200 mg.
  • Pain Reliever/ Fever Reducer (NSAID).
  • Dye-Free.
  • 500 Coated Tablets.